MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES
Model Number 170040
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic nissen fundoplication.The needle disengaged from the device.Another needle was opened but the same issue occurred.To complete the procedure, a third loading unit was used.No harm to patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic nissenfundoplication.The needle disengaged from the device into the patient cavity.The needle was retrieved using graspers.Another needle was opened but the same issue occurred.To complete the procedure, a third loading unit was used.No harm to patient.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6667262
Report Number9612501-2017-05678
Device Sequence Number11233324
Product Code KOG
UDI-Device Identifier10884521126992
UDI-Public10884521126992
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number170040
Device Catalogue Number170040
Device Lot NumberJ7B2321X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1